MAUDE Adverse Event Report: CURE MEDICAL LLC CURE MALE ULTRA; URINARY CATHETER

CURE MEDICAL LLC CURE MALE ULTRA; URINARY CATHETER
Model Number ULTRAM14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 11/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During follow-up, the patient said he did not notice any defects or malfunction with the ultram14 product and will keep using the product.He confirmed he now only catheterizes 3 days a week instead of every day.He discarded any units that he was using at the time the infection occurred, but provided a lot number he thought may be from the same lot.
 
Event or Problem Description
Intermittent catheter patient (user) said he gets recurring urinary tract infections (uti's) concurrent with catheter use, and has a back stock of catheters because he is not catheterizing at the moment.During follow-up, the patient said he was prescribed an antibiotic (amoxicillin), took the full course, but the infection was not resolved until he was given a different antibiotic (oxycycline).The patient has recovered.

Brand Name
CURE MALE ULTRA
Common Device Name
URINARY CATHETER
Manufacturer (Section D)
CURE MEDICAL LLC
3471 via lido, #211
newport beach CA 92663
MDR Report Key11097660
Report Number3005471919-2020-00156
Device Sequence Number16318700
Product Code KOD
UDI-Device Identifier00815947021076
UDI-Public(01)00815947021076(17)250128(10)200113-3(241)ULTRAM14
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K080881
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/28/2025
Device Model NumberULTRAM14
Device Catalogue NumberULTRAM14
Device Lot Number200113-3
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2020
Initial Report FDA Received Date12/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient Weight91